# SDR 07FDEA05148

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 69,821 hours, 22,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6045087075T65
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK 28L, FS 1884L TO 1661L HAS WORN LOBES (5 EACH) FS 1871,   1730, 1690, 1681, AND 1664.  BLENDED (5 EACH) AREAS STA 1871, 1730, 1690, 1681 AND 1664 SEAT TRACK FOUND TO BE WITHIN LIMITS IAW SRM 53-70-00 FIG 5 EXCEPT STA 1730 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  FABRICATED NEW SEAT TRACK ON MAE TRAVELER NR T7/717467 AND 2 EACH HAT SPLICES ON MAE TRAVELER T7/717468 IAW SRM.  INSTALLED NEW SEAT TRACK AT UPPER CARGO SEAT TRACK 28L STA 1711 TO STA 1750 IAW SRM 53-70-00 FIG 5.
